# SDR AALA202405234055

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 40,637 hours, 17,140 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-E DOOR DIFFICULT TO OPEN AND CLOSE. READJUSTED LAVATORY DOOR. OPERTIONAL CHECK GOOD. PER AMM 25-40-00.
